... to another and will things start to feel better ???
Pristiq - does any one have any info on the way they felt when they change from one anti drepressant
Added 25 Jun 2011:
This is so hard I feel like giving up my job and hiding in my room please someone explain why I feel like this
I am no pharmacist, but i am a nationally certified pharmacy technician, and i do work with pharmacists every day.
Here is my experience:
I've been on celexa, prozac, lexapro, zoloft, effexor, paxil, pristiq, and abilify. None of these medications work for me, but when switching i had no change in mood or anything because due to the fact that all these drugs are VERY similar chemically, my body was getting all it needed between the switch.
Although they didn't work for ME, they work WONDERS on others. I don't think you should worry when switching. If your taking them for anxiety and they end up not working, i'd suggest being put on a benzodiazepine. They are in fact addictive, but when taken right you can be weened off them fairly easy.(They are NOTHING like opiates). Good luck!
Don't know exactly what antidepressant you are switching from and what you are switching to, but generally it is best to taper the one while gradually starting the other so to avoid withdrawal symptoms. When switching antidepressants depending on how it is done, you may experience some nausea, diarrhea, headache and brain "zap" sensations. Specifically when I started Pristiq from Cymbalta I did experience some mild nausea and headache. These side effects of swithcing and from the new antidepressant will most likely subside with continued use so be patient, you'll feel better within a couple of weeks from the initial switch. If the side effects or withdrawal symptoms become intolerable please give the doctor a call.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 3 answers
Posted 7 Feb 2011 • 1 answer
Posted 2 Oct 2012 • 4 answers
Posted 25 Jul 2013 • 4 answers
I have been taking pristiq for 2yrs. At first I felt better. But now symptoms are back more extreme?
Posted 22 Sep 2015 • 1 answer